Vol. 9, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Isolated singularities of positive solutions of elliptic equations with weighted gradient term

Phuoc-Tai Nguyen

Vol. 9 (2016), No. 7, 1671–1692
DOI: 10.2140/apde.2016.9.1671
Abstract

Let Ω N (N > 2) be a C2 bounded domain containing the origin 0. We study the behavior near 0 of positive solutions of equation (E) Δu + |x|αup + |x|β|u|q = 0 in Ω {0}, where α > 2, β > 1, p > 1, and q > 1. When 1 < p < (N + α)(N 2) and 1 < q < (N + β)(N 1), we provide a full classification of positive solutions of (E) vanishing on Ω. On the contrary, when p (N + α)(N 2) or (N + β)(N 1) q 2 + β, we show that any isolated singularity at 0 is removable.

Keywords
gradient terms, weak singularities, strong singularities, removability
Mathematical Subject Classification 2010
Primary: 35A20, 35J60
Milestones
Received: 20 October 2015
Revised: 21 April 2016
Accepted: 6 June 2016
Published: 7 November 2016
Authors
Phuoc-Tai Nguyen
Facultad de Matemáticas
Pontificia Universidad Católica de Chile
Avenida Vicuña Mackenna 4860
6904441 Santiago
Chile